What can I take to stop throwing up? Do I just wait it out so it can be out my system?
what dose did you take? did you take it on an empty stomach? how long have you been taking meloxicam?
Max dose is 15 mg and it has a 24 hour half-life so it will take several days to be completely out of your system. It can cause nausea and vomiting but you will likely feel better in a couple of hours, if not. Call your doctor.
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2013 • 1 answer
My husband and take ropinirole for restless leg syndrome. Within 30 minutes we are hit by nausea th?
Posted 29 Jan 2014 • 1 answer
Posted 29 Sep 2015 • 4 answers
Posted 17 Jan 2017 • 1 answer
Posted 17 Apr 2018 • 1 answer